# SDR IPXA2019022549368

- Difficulty date: February 6, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,382 hours, 17,880 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ADA766739
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CSTA. 6-73 ABOVE LONG. 43 R/H, HORZ. BEAM IS CRACKED.REMOVED, FABRICATED AND REPLACED BEAM AT STA. 6-73 ABOVE LONG. 43 R/H IAW DWG. ADA7667 AND SRM 51-33-01. (MINOR)
